Pharmacy/about lever


Dear Doctor,
I have suffered with typhiod sometime ago after treatment I am getting well but after taking medicine for typhiod I am feeling bodyeche and my whole body like hotty. and it seemed to me that I am so tired without worked,
So please tell me the reason about it is there is infection of lever and any other disease of lever of any other disease of my body.

Hi Kuldeep,
Typhoid is a infection of the gastrointestinal tract and often in the blood. It does not affect the liver, but weakness after typohoid is common and it wil go away with some days of rest and recuperative measures.
Best wishes
Ravi Ghooi


All Answers

Answers by Expert:

Ask Experts


Dr. Ravindra Bhaskar Ghooi


I can provide information on drugs and medicines, their actions, uses, interactions and adverse effects. To avoid confusion, generic names of medicines may please be provided. I am a pharmacologist, having worked on animal and human pharmacology, and presently I am the Dean of Bilcare Research Academy, where we teach courses on clinical research. We dont work on saturdays and sundays, hence questions reachng me on these days will be replied on Monday, please bear with me.

©2016 All rights reserved.